# SDR J7SA20151019001

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N541FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20211
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: AP6VSC1226
- Part serial: K0027
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

ON DESCENT, A LOUD RUMBLING NOISE OCCURRED TOWARDS THE REAR OF THE ACFT & A LT HYD LOW MSG APPEARED. FOLLOWED THE APPROPRIATE CHECKLIST, MANUALLY LOWERED THE MLG, & PROCEEDED TO THE LAND THE ACFT NORMALLY.  NOSE GEAR STEERING WAS INOPERATIVE, BUT THEY MANAGED TO USE THE HIGH SPEED TAXIWAY TO TAXI OFF & THEN SHUT THE ACFT DOWN.   FOUND THE LT ENG DRIVEN HYD PUMP FAILED.  THE PUMP WAS REPLACED & OPERATIONAL CHECKS WERE SATISFACTORY.
